Equate Severe Cold & Flu Caplets, 24 Count
Thumbnail 1Thumbnail 2Thumbnail 3Thumbnail 4Thumbnail 5

Equate Severe Cold & Flu Caplets, 24 Count

4.6/5
Product ID: 460406776
Secure Transaction
Frequently Bought Together

Description

  • 24 tablets per container, 200mg guaifenesin per tablet, 10mg dextromethorphan HBr per tablet, 5mg phenylephrine per tablet, 325mg acetaminophen per tablet

Equate Severe Cold & Flu Caplets can help you feel better when symptoms strike so that you can get back to your day. These caplets can help to relieve pain, reduce fevers, reduce nasal congestion and lessen cough while making coughing more productive to get phlegm out of your system. Each of our cold and flu caplets contains 325 milligrams of Acetaminophen, a strong pain reliever, 10 milligrams of Dextromethorphan HBr that works to reduce coughing, 200 milligrams of Guaifenesin to break up congestion, and 5 milligrams of Phenylephrine HCl, a powerful decongestant. Whether you're experiencing a bout of the common cold or getting the first wave of flu symptoms, this medicine can help you feel better fast. These caplets are safe for children 12 and over. Try Equate Severe Cold & Flu Caplets and get ahead of your symptoms.Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence. Equate Severe Cold & Flu Caplets, 24 Count: Cold and flu relief medicine Pack of 24 caplets to help treat headache, fever, sore throat, nasal congestion, cough, mucus, and chest congestion For ages 12+ Compare to Tylenol COLD + FLU SEVERE active ingredients Temporarily relieves these common cold and flu symptoms: headache, nasal congestion, minor aches and pains, sore throat, cough, and helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive Active ingredients (in each caplet): Acetaminophen 325 mg (pain reliever/fever reducer), Dextromethorphan HBr 10 mg (cough suppressant), Guaifenesin 200 mg (expectorant), Phenylephrine HCl 5 mg (nasal decongestant)

Common Questions

Trustpilot

TrustScore 4.5 | 7,300+ reviews

Abdullah B.

Great price for an authentic product. Fast international shipping too!

3 weeks ago

Ayesha M.

The product exactly matches the description. Very satisfied with my purchase.

5 days ago

Shop Global, Save with Desertcart
Value for Money
Competitive prices on a vast range of products
Shop Globally
Serving over 300 million shoppers across more than 200 countries
Enhanced Protection
Trusted payment options loved by worldwide shoppers
Customer Assurance
Trusted payment options loved by worldwide shoppers.
Desertcart App
Shop on the go, anytime, anywhere.
306 Kč

Duties & taxes incl.

Czech Republicstore
1
Free Returns

30 daysfor PRO membership users

15 dayswithout membership

Secure Transaction

Trustpilot

TrustScore 4.5 | 7,300+ reviews

Ali H.

Fast shipping and excellent packaging. The Leatherman tool feels very premium and sturdy.

1 day ago

Khalid Z.

Great experience from order to delivery. Highly recommended!

1 week ago

Equate Severe Cold And Flu Caplets 24 Count | Desertcart Czech Republic